# SDR UPS405108

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND RIGHT WING I/B MIDFLAP, O/B EDGE APPEARS TO HAVE A 3 INCH CRACK.  AREA MARKED WITH RED TAPE.  ACCOMPLISHED COMPOSITE REPAIR PER SRM 51-40-09.
